# SDR 98UAL900267

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Engine: Pwa JT9D7R4D
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: S140T263110
- Condition: Misinstalled
- Location: Emer Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

RIGHT OVERWING HATCH MAJOR AIR LEAK.  UNABLE TO MAINTAIN CABIN PRESSURIZATION.  RETURNED TO SFO.  *S/D*  FOUND DOOR SEAL AT RIGHT OVERWING EXIT DOOR TO BE INSTALLED INCORRECTLY.  SEAL REINSTALLED PER MM, OPS CHECK NORMAL.
